|Dosage Form||Package Information||Links|
|TABLET, COATED||1 BLISTER PACK in 1 CARTON (11822-0503-8) > 24 TABLET, COATED in 1 BLISTER PACK||Label Information|
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
Sore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied for followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
These could be signs of a serious condition.
Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
*Compare to the active ingredients of Tylenol® Cold Head Congestion Severe Daytime
head congestion & cold relief
acetaminophen 325 mg, dextromethorphan HBr 10 mg,
guaifenesin 200 mg, phenylephrine HCl 5 mg
pain reliever/fever reducer, cough suppressant
expectorant & nasal decongestant
headache and sore throat
24 COOL BLAST FLAVOR
TAMPER EVIDENT: DO NOT USE IF CARTON IS OPENED OR IF BLISTER UNIT IS TORN, BROKEN OR SHOWS ANY SIGNS OF TAMPERING
*This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Tylenol® Cold Head Congestion Severe Daytime.
DISTRIBUTED BY: RITE AID
30 HUNTER LANE
CAMP HILL, PA 17011
Rite Aid 44-503C
|HEAD CONGESTION AND COLD RELIEF DAYTIME
acetaminophen, phenylephrine hcl, dextromethorphan hbr and guiafenesin tablet, film coated
|Labeler - Rite Aid (014578892)|
|LNK International, Inc.||038154464||PACK(11822-0503)|
|LNK International, Inc.||832867894||MANUFACTURE(11822-0503)|